MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr.Report # 3005099803-2023-02340).It was reported to boston scientific that an advanix biliary stent was attempted to be placed in the common bile duct during an endoscopic retrograde cholangiopancreatography procedure on (b)(6) 2023.During the procedure, outside the patient, when the nurse attempted to load the advanix biliary stent onto the guidewire, the proximal end of the guidewire perforated the stent.A second advanix biliary stent was opened, and the same incident occurred of the proximal end of the guidewire perforated the second stent.A third advanix biliary stent was successfully loaded with assistance from another nurse.The third advanix biliary stent was placed, and the procedure was completed.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16899682
Report Number3005099803-2023-02341
Device Sequence Number5359813
Product Code FGE
UDI-Device Identifier08714729786986
UDI-Public08714729786986
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberM00532190
Device Catalogue Number3219
Device Lot Number0030531746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown